# SDR 20010213CW008

- Difficulty date: January 5, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- Engine: Ge CJ6101
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: S2085
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE GAGE NOTED TO HAVE DROPPED AND STUCK AT 12 PSI, OIL PRESSURE ON TAXI FOR TAKEOFF. AC WAS RETURNED TO MAINTENANCE AND A SERVICEABLE OIL PRESSURE INDICATOR WAS INSTALLED.  OIL PRESSURE INDICATED NORMAL ON RUNUP/FUNCTIONAL CHECK.
